Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ideals in halfrings


Author: H. E. Stone
Journal: Proc. Amer. Math. Soc. 33 (1972), 8-14
MSC: Primary 16A78
DOI: https://doi.org/10.1090/S0002-9939-1972-0291228-5
MathSciNet review: 0291228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analogue for halfrings of the Hilbert Basis Theorem is obtained by a study of the relationship between the ideals of a halfring and the ideals of its ring of differences. This technique also results in a characterization of those ideals for which the factor semiring has no nontrivial semi-isomorphic images.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A78

Retrieve articles in all journals with MSC: 16A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291228-5
Keywords: Halfring, Noetherian semiring, Hilbert Basis Theorem, semi-isomorphism, fundamental theorem of homomorphisms
Article copyright: © Copyright 1972 American Mathematical Society